| Catalog Number |
8065753057 |
| Medical Device Problem Codes |
Improper Flow or Infusion (2954); Audible Prompt/Feedback Problem (4020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported that during cataract surgery, the ophthalmic system displayed a system message code.While aspirating the viscoelastic following lens insertion, a strange sound was heard, and no fluid was flowing through the irrigators.The procedure was completed on the same day.Information regarding the patient has not been provided.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.